# SDR CALA9900097

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR WAS EXTENDED ON APPROACH TO SDF.  QRH PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED AT SDF.  THE GEAR DOORS DROPPED OUT ON ROLL OUT RESULTING IN DAMAGE TO THE RT MLG DOOR.  MAINTENANCE FOUND C/P TO LEFT GEAR DOOR SWITCH AT FAULT.  BOTH THE LEFT AND RIGHT C/P'S TO THE GEAR DOOR SWITCHES WERE CLEANED AND RESECURED.  AN OPERATIONAL CHECK WAS NORMAL THROUGH 20 CYCLES.  IN ADDITION, THE RT MLG DOOR WAS REMOVED AND REPLACED IAW MM 32-12-1 AND 32-31-4.  SUBSEQUENT MAINTENANCE WAS ACCOMPLISHED AND INCLUDED REPLACEMENT OF THE RT MLG LATCH MECHANISM, LINK ASSEMBLY, BOLTS AND SPACERS.
